# SDR SWIA200413075

- Difficulty date: March 8, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 3,031 hours, 2,714 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW CRACKED AT 17,000 FT.  INSTALLED SERVICEABLE LEFT WINDOW ASSEMBLY IAW CRJ MM 56-12-01 AND RII 56-402.  NO LEAKS NOTED.  P/N OFF: NP139322-001, S/N OFF: 02218H3041.
